Hostname: page-component-546b4f848f-gfk6d Total loading time: 0 Render date: 2023-06-03T18:19:48.074Z Has data issue: false Feature Flags: { "useRatesEcommerce": true } hasContentIssue false

G. A. Elliott, I. Farah, V. I. Paulsen, C. Rosendal, A. S. Toms, and A. Törnquist. The isomorphism relation for separable C*-algebras. Mathematics Research Letters, vol. 20 (2013), no. 6, pp. 1071–1080. - Marcin Sabok. Completeness of the isomorphism problem for separable C*-algebras. Inventiones Mathematicae, to appear, published online at

Published online by Cambridge University Press:  15 January 2016

Samuel Coskey*
Department of mathematics, Boise State University, 1910 University Drive, Boise, ID 83725, USA.


Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'
Copyright © The Association for Symbolic Logic 2015 

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)